MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MAIN ASSEMBLY, VENTILATOR, COMMERCIAL, ZVENT, BASI

ZOLL MEDICAL CORPORATION MAIN ASSEMBLY, VENTILATOR, COMMERCIAL, ZVENT, BASI
Model Number 799-AEB1-00-01
Medical Device Problem Codes No Display/Image (1183); Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device was unable to deliver breaths and the device's display blanked out.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Justification for no udi: this device has a udi; some information was not provided and is unknown; therefore, a complete udi cannot be provided.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section d4 serial # and d4 primary udi # updated.The device was returned to zoll medical corporation for evaluation.The customer's report was confirmed to be caused by a defective central processing unit (cpu) board.The cpu board was replaced to remedy the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
MAIN ASSEMBLY, VENTILATOR, COMMERCIAL, ZVENT, BASI
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22512464
Report Number1220908-2025-02528
Device Sequence Number18453262
Product Code CBK
UDI-Device Identifier00847946094546
UDI-Public(01)00847946094546
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-AEB1-00-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown